# SDR SWAA2023110919608

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 61,909 hours, 41,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT LOCATION 18DEF INOP. / [01] REMOVED AND REPLACED AREA LAMP AT LOCATION 18DEF. REF AMM 33-51-03.
